# SDR FDEA201508052483

- Difficulty date: August 5, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N885FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41064
- Aircraft time: 154 hours, 2,412 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Switch
- Part number: 233W321134
- Part serial: F01034
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

REPEAT WRITE UP, AFTER SHUTDOWN ECC INDICATED EMER LIGHTS STILL ARMED WHEN SWITCH MOVED TO OFF.  REPLACED WINDOW HEAT & EMER LIGHT SWITCH MODULE IAW AMM 30-41-02-4.  OPERATIONS NORMAL AT THIS TIME.
